Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A maximum principle for Hermitian (and other) metrics


Author: László Lempert
Journal: Proc. Amer. Math. Soc. 143 (2015), 2193-2200
MSC (2010): Primary 32L10, 32Q99, 32U05
DOI: https://doi.org/10.1090/S0002-9939-2015-12472-0
Published electronically: January 21, 2015
MathSciNet review: 3314125
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider homomorphisms of hermitian holomorphic Hilbert bundles. Assuming the homomorphism decreases curvature, we prove that its pointwise norm is plurisubharmonic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32L10, 32Q99, 32U05

Retrieve articles in all journals with MSC (2010): 32L10, 32Q99, 32U05


Additional Information

László Lempert
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-2067

DOI: https://doi.org/10.1090/S0002-9939-2015-12472-0
Received by editor(s): September 11, 2013
Received by editor(s) in revised form: December 13, 2013
Published electronically: January 21, 2015
Additional Notes: The authors research was partially supported by NSF grant DMS-1162070
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2015 American Mathematical Society